# SDR DALA2018052403567

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 10,043 hours, 3,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISARMING L1 DOOR ON ARRIVAL, DOOR HANDLE FOUND TO HAVE COME UP ABOUT 4 INCHES IN FLIGHT. ACCOMPLISHED SOFT UNLATCHING AMM 52-11-00-820-802 OPS CHECK OF DOOR GOOD ALSO REMOVED AND REINSTALLED SLIDE FOR RIGGING.
